Singular del Pezzo surfaces that are equivariant compactifications

U. Derenthal, D. Loughran

    Research output: Contribution to journalArticlepeer-review

    199 Downloads (Pure)


    We determine which singular del Pezzo surfaces are equivariant compactifications of G a 2, to assist with proofs of Manin's conjecture for such surfaces. Additionally, we give an example of a singular quartic del Pezzo surface that is an equivariant compactification of G a ⋊ G m. Bibliography: 32 titles.

    Original languageEnglish
    Pages (from-to)714-724
    Number of pages11
    JournalJournal of Mathematical Sciences
    Issue number6
    Publication statusPublished - Dec 2010


    Dive into the research topics of 'Singular del Pezzo surfaces that are equivariant compactifications'. Together they form a unique fingerprint.

    Cite this